Odd primary Steenrod algebra, additive formal group laws, and modular invariants

この論文にアクセスする

この論文をさがす

著者

抄録

We give a conceptual clarification of Milnor's theorem, which tells us the Hopf algebra structure of the stable co-operations <i>H</i><sub>*</sub><i>H</i> in the odd primary ordinary cohomology. Directly connecting <i>H</i><sub>*</sub><i>H</i> with the quasi-strict automorphism group of some 1-dimensional additive formal group law and modular invariants, we give a new proof of this theorem of Milnor.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(2), 311-332, 2006-04-01 

    The Mathematical Society of Japan

参考文献:  11件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381214
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7892070
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ